# SDR CALA2009090800533

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 23,532 hours, 9,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR INTERCOSTAL CRACKED AFT OF STA 344 AT BL-0.  REMOVED OLD AND INSTALLED NEW INTERCOSTAL AT BL 0, BETWEEN STA 344 & STA 360 REF SRM 51-40-02.
